# SDR IPXA2025070104685

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 97,588 hours, 19,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 2017
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST GOT LVL 1 Â€ŒEMER LT BAT 1 LOÂ€? MSG REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY PER AMM 33-51-01. OPS CHECKED GOOD.
